Alert archive / Texas / Red Flag Warnings in 2022

Red Flag Warning 25, NWS Midland/Odessa, TX

April 12, 202224 counties in Texas; 5 counties in New Mexico

NWS Midland/Odessa, TX issued this red flag warning at Apr 12, 2022, 2:06 PM CDT for 24 counties in Texas; 5 counties in New Mexico. It took effect at Apr 13, 2022, 10:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2022, 2:06 PM CDT (19:06 UTC)
In effect from
Apr 13, 2022, 10:00 AM CDT
Expired
Apr 13, 2022, 9:00 PM CDT
In force
11 hr
Issued by
NWS Midland/Odessa, TX
All 29 counties

Chaves County, NM, Eddy County, NM, Lea County, NM, Lincoln County, NM, Otero County, NM, Andrews County, TX, Borden County, TX, Brewster County, TX, Crane County, TX, Culberson County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Jeff Davis County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Presidio County, TX, Reagan County, TX, Reeves County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 67 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 7.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2022-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2022-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2938 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

297 
WWUS84 KMAF 121906
RFWMAF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Midland/Odessa TX
206 PM CDT Tue Apr 12 2022

...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR
RELATIVE HUMIDITY OF 10% OR LESS, 20 FT WINDS OF 20 MPH OR MORE,
AND EXTREME FIRE DANGER FOR ALL OF SOUTHEAST NEW MEXICO AND WEST
TEXAS...

...RED FLAG WARNING IN EFFECT WEDNESDAY AFTERNOON AND EVENING FOR
RELATIVE HUMIDITY OF 10% OR LESS, 20 FT WINDS OF 20 MPH OR MORE, 
AND EXTREME FIRE DANGER FOR ALL OF SOUTHEAST NEW MEXICO AND WEST 
TEXAS...

NMZ116>119-TXZ045>048-050>053-059>063-067>070-075-082-270>282-
131000-
/O.UPG.KMAF.FW.A.0024.220413T1500Z-220414T0300Z/
/O.NEW.KMAF.FW.W.0025.220413T1500Z-220414T0200Z/
/O.CON.KMAF.FW.W.0024.000000T0000Z-220413T0300Z/
Sacramento Foothills and Guadalupe Mountains-Chaves Plains-
Eddy Plains-Lea-Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard-
Mitchell-Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-
Reagan-Pecos-Terrell-Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor-
Eastern Culberson County-Reeves County Plains-Chinati Mountains-
Marfa Plateau-Davis Mountains-Davis Mountains Foothills-
Central Brewster County-Chisos Basin-Presidio Valley-
Lower Brewster County-
206 PM CDT Tue Apr 12 2022 /106 PM MDT Tue Apr 12 2022/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING FOR RELATIVE HUMIDITY OF 10% OR LESS, 20 FT WINDS OF 20 
MPH OR MORE, AND EXTREME FIRE DANGER FOR ALL OF SOUTHEAST NEW 
MEXICO AND WEST TEXAS...

...RED FLAG WARNING IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 9 PM
CDT /8 PM MDT/ WEDNESDAY FOR RELATIVE HUMIDITY OF 10% OR LESS, 20 FT 
WINDS OF 20 MPH OR MORE, AND EXTREME FIRE DANGER FOR ALL OF 
SOUTHEAST NEW MEXICO AND WEST TEXAS...

* AFFECTED AREA...Gaines, Dawson, Borden, Scurry, Andrews, 
  Martin, Howard, Mitchell, Loving, Winkler, Ector, Midland, 
  Glasscock, Ward, Crane, Upton, Reagan, Pecos, Terrell, 
  Sacramento Foothills and Guadalupe Mountains, Chaves Plains, 
  Eddy Plains, Lea, Guadalupe Mountains Above 7000 Feet, 
  Guadalupe and Delaware Mountains, Van Horn and Highway 54 
  Corridor, Eastern Culberson County, Reeves County Plains, 
  Chinati Mountains, Marfa Plateau, Davis Mountains, Davis 
  Mountains Foothills, Central Brewster County, Chisos Basin, 
  Presidio Valley and Lower Brewster County.

* TIMING...Through this evening and Wednesday morning to 
  Wednesday evening.

* WINDS...Today, southwest 20 to 40 mph with gusts to 45 to 55 mph
  in the plains and 40 to 60 mph with gusts to 75 mph in the
  mountains. Wednesday, northwest 20 to 40 mph in the mountains,
  and 15 to 30 mph in the plains, with higher gusts possible.

* RELATIVE HUMIDITY...Today, as low as 4 percent. Wednesday, as
  low as 2 percent.

* RFTI...4 to 8 or near critical to extreme.

* IMPACTS...Avoid the use of open flames or any activities that 
  may generate sparks. Accidental ignitions will have the 
  potential to grow into dangerous wind-driven wildfires. 
  Conditions are particularly dangerous today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures will increase
potential for fire growth.

&&

$$
3 follow-up statements
972 
WWUS84 KMAF 130700
RFWMAF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Midland/Odessa TX
200 AM CDT Wed Apr 13 2022

...RED FLAG WARNING IN EFFECT LATE THIS MORNING THROUGH EARLY THIS  
EVENING FOR RELATIVE HUMIDITY OF 10% OR LESS, 20 FT WINDS OF 20 
MPH OR MORE, AND EXTREME FIRE DANGER FOR ALL OF SOUTHEAST NEW 
MEXICO AND WEST TEXAS...

NMZ116>119-TXZ045>048-050>053-059>063-067>070-075-082-270>282-
140200-
/O.CON.KMAF.FW.W.0025.220413T1500Z-220414T0200Z/
Sacramento Foothills and Guadalupe Mountains-Chaves Plains-
Eddy Plains-Lea-Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard-
Mitchell-Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-
Reagan-Pecos-Terrell-Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor-
Eastern Culberson County-Reeves County Plains-Chinati Mountains-
Marfa Plateau-Davis Mountains-Davis Mountains Foothills-
Central Brewster County-Chisos Basin-Presidio Valley-
Lower Brewster County-
200 AM CDT Wed Apr 13 2022 /100 AM MDT Wed Apr 13 2022/

...RED FLAG WARNING REMAINS IN EFFECT LATE THIS MORNING THROUGH 
EARLY THIS EVENING FOR RELATIVE HUMIDITY OF 10% OR LESS, 20 FT 
WINDS OF 20 MPH OR MORE, AND EXTREME FIRE DANGER FOR ALL OF 
SOUTHEAST NEW MEXICO AND WEST TEXAS...

* TIMING...Late this morning through early this evening.

* WINDS...Northwest 15 to 25 mph with gusts up to 35 mph across
  the plains. West to northwest 25 to 35 mph with gusts up to 45
  mph across the mountains.

* RELATIVE HUMIDITY...As low as 2 percent.

* RFTI...5 to 8, or critical to extreme.

* IMPACTS...Avoid the use of open flames or any activities that
  may generate sparks. Accidental ignitions will have the
  potential to grow into dangerous wind-driven wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures will increase
potential for fire growth.

&&

$$
766 
WWUS84 KMAF 131844
RFWMAF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Midland/Odessa TX
144 PM CDT Wed Apr 13 2022

...RED FLAG WARNING IN EFFECT THROUGH EARLY THIS EVENING FOR 
RELATIVE HUMIDITY OF 10% OR LESS, 20 FT WINDS OF 20 MPH OR MORE, 
AND EXTREME FIRE DANGER FOR ALL OF SOUTHEAST NEW MEXICO AND WEST 
TEXAS...

NMZ116>119-TXZ045>048-050>053-059>063-067>070-075-082-270>282-
140200-
/O.CON.KMAF.FW.W.0025.000000T0000Z-220414T0200Z/
Sacramento Foothills and Guadalupe Mountains-Chaves Plains-
Eddy Plains-Lea-Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard-
Mitchell-Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-
Reagan-Pecos-Terrell-Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor-
Eastern Culberson County-Reeves County Plains-Chinati Mountains-
Marfa Plateau-Davis Mountains-Davis Mountains Foothills-
Central Brewster County-Chisos Basin-Presidio Valley-
Lower Brewster County-
144 PM CDT Wed Apr 13 2022 /1244 PM MDT Wed Apr 13 2022/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR RELATIVE HUMIDITY OF 10% OR LESS, 20 FT WINDS OF
20 MPH OR MORE, AND EXTREME FIRE DANGER FOR ALL OF SOUTHEAST NEW 
MEXICO AND WEST TEXAS...

* TIMING...Through early this evening.

* WINDS...Northwest 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 2 percent.

* RFTI...5 or critical.

* IMPACTS...Avoid the use of open flames or any activities that 
  may generate sparks. Accidental ignitions will have the 
  potential to grow into dangerous wind-driven wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures will increase
potential for fire growth.

&&

$$
364 
WWUS84 KMAF 140226
RFWMAF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Midland/Odessa TX
926 PM CDT Wed Apr 13 2022

...RED FLAG WARNING IN EFFECT THURSDAY AFTERNOON FOR RELATIVE 
HUMIDITY OF 7% OR LESS, 20 FT WINDS OF 15 MPH OR MORE, AND 
EXTREME FIRE DANGER FOR THE GUADALUPE AND DELAWARE MOUNTAINS, ALL
OF SOUTHEAST NEW MEXICO, AND THE NORTHERN PERMIAN BASIN...

NMZ116>119-TXZ045>048-050>053-270-271-141430-
/O.EXP.KMAF.FW.W.0025.000000T0000Z-220414T0200Z/
/O.NEW.KMAF.FW.W.0026.220414T1800Z-220415T0200Z/
Sacramento Foothills and Guadalupe Mountains-Chaves Plains-
Eddy Plains-Lea-Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard-
Mitchell-Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
926 PM CDT Wed Apr 13 2022 /826 PM MDT Wed Apr 13 2022/

...RED FLAG WARNING IN EFFECT THURSDAY AFTERNOON FOR RELATIVE 
HUMIDITY OF 7% OR LESS, 20 FT WINDS OF 15 MPH OR MORE, AND 
EXTREME FIRE DANGER FOR THE GUADALUPE AND DELAWARE MOUNTAINS, ALL
OF SOUTHEAST NEW MEXICO, AND THE NORTHERN PERMIAN BASIN...

* AFFECTED AREA...Gaines, Dawson, Borden, Scurry, Andrews, 
  Martin, Howard, Mitchell, Sacramento Foothills and Guadalupe 
  Mountains, Chaves Plains, Eddy Plains, Lea, Guadalupe 
  Mountains Above 7000 Feet and Guadalupe and Delaware Mountains.

* TIMING...Thursday afternoon.

* WINDS...Southwest 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 3 percent.

* RFTI...4 or near critical.

* IMPACTS...Avoid the use of open flames or any activities that 
  may generate sparks. Accidental ignitions will have the 
  potential to grow into dangerous wind-driven wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures will increase
potential for fire growth.

&&

$$

TXZ059>063-067>070-075-082-272>282-140330-
/O.EXP.KMAF.FW.W.0025.000000T0000Z-220414T0200Z/
Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-
Pecos-Terrell-Van Horn and Highway 54 Corridor-
Eastern Culberson County-Reeves County Plains-Chinati Mountains-
Marfa Plateau-Davis Mountains-Davis Mountains Foothills-
Central Brewster County-Chisos Basin-Presidio Valley-
Lower Brewster County-
926 PM CDT Wed Apr 13 2022

...RED FLAG WARNING HAS EXPIRED...

Winds have become light and variable across the area this evening.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 12, 12:22 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Apr 12, 12:22 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1222 PM CDT Tue Apr 12 2022

...New AVIATION...

.AVIATION...
(18Z TAFS)
Issued at 1217 PM CDT Tue Apr 12 2022

Winds will gust 30-40KTS through 00Z at most TAF sites, perhaps a
little higher at CNM. Winds will diminish some after 00Z but
remain gusty through the night, shifting from a northwesterly
direction after 12Z as a cold front moves through the area. MVFR
VIS due to BLDU is possible, but a well mixed boundary layer will
keep the dust dispersed so will hold off introducing into the TAFs
until confidence increases.

Hennig

&&

.SHORT TERM...
(Today through Wednesday afternoon)
Issued at 339 AM CDT Tue Apr 12 2022

Today a powerful mid-latitude cyclone will eject out of the nrn
Rocky Mtns onto the nrn High Plains. S of the cyclone a strong
mid- level jet will be oriented from ern AZ-ne NM-nw KS with a
highly anomalous surface low coming e out Co into nrn KS during
the day. This will favor deep wly flow across the CWFA today with
mixed layer winds as strong as 35-45kts across SE NM/nw PB. MSLP
gradient/7h height gradients support low end high wind parts of SE
NM/Upper Trans Pecos and wind advisory just e and s including srn
parts of Lea Co/nw-w PB and we will issue wind advisory there. In
the Davis Mtns above 6kft winds will be strongest after 00Z/Wed
when 7h winds increase to around 50kts by 09Z/Wed. Cross section
analysis across GDP Mtns support high winds thru 18Z/Wed. Wind
headlines are complicated and we will attempt to simplify the
message some by extending high wind warning through 18Z Wed for
GDP Mtns and issuing high wind warning for Davis Mtns above 6kft
starting 00Z/Wed. The Pacific cold front will move through Wed AM
with yes even drier air! It will still be windy Wed, but probably
below advisory level and temps will be about 10-15 degrees cooler
than Tue.

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 339 AM CDT Tue Apr 12 2022

Wednesday night, a reprieve from the breezy conditions is expected
as surface high pressure slides to the east of the area in the
wake of Wednesday's front, with a much cooler morning expected
early Thursday with lows ranging from the mid 30s north to around
50 degrees across far southern zones. The cooldown, however, will
be short-lived as southerly to southwesterly surface flow resumes
Thursday, with highs expected to rebound to a couple degrees above
normal in the mid 70s to mid 80s for most, with 90s through the
Rio Grande Valley. Aloft, zonal flow will be the rule late this
week through the upcoming weekend, with the warming trend expected
to continue, with highs in the 80s and 90s by Saturday and Sunday.
Some guidance indicates the potential for a weak cold front to
try to backdoor into the area Saturday night, however, a lee
trough on Sunday will result in westerly downslope flow,
mitigating any potential effects from the aforementioned front,
with highs for Easter Sunday expected to be in the mid 80s to
lower 90s for most. Sunday night into Monday, a stronger cold
front is currently progged to move through the region, which would
result in a round of gusty northeasterly winds as well as much
cooler, slightly below normal temperatures to start next week.
Unfortunately, no precipitation is expected through the extended,
with continued very dry conditions and above normal temperatures
maintaining the potential for intermittent elevated and critical
fire weather conditions until further notice.

&&

.FIRE WEATHER...
Issued at 339 AM CDT Tue Apr 12 2022

..WIDESPREAD EXTREME FIRE WEATHER CONDITIONS TODAY...

Confidence remains high regarding the potential for significant
fires, particularly across far northern portions of the area
including northern Lea county and perhaps the far northern Permian
Basin, extending north-northeastward across the South Plains and
Texas Panhandle. A more conditional, moderate threat for
significant fires exists across most of the Permian Basin, Upper
Trans Pecos, Guadalupe Mountains, and Southeast New Mexico, given
continued extremely dry conditions, above normal temperatures, and
above normal fuel loading. An attendant jet associated with a
passing trough to the north of the region today will yield windy
to very windy conditions across all of Southeast New Mexico, the
Guadalupe Mountains, and portions of the northwestern Permian
Basin and Upper Trans Pecos by late this morning. Conditions will
deteriorate rapidly, with widespread extreme RFTI likely across
the aforementioned areas by early this afternoon. RFTIs as high as
5-6 are expected south to the Davis and Chinati Mountains as well
as across portions of the Marfa Plateau and Presidio Valley.
Despite RFTIs being lower further south, ERCs above the 97th
percentile are already observed across the Rio Grande Valley and
potions of the Big Bend northward across the Stockton Plateau and
Permian Basin into Southeast New Mexico, with multi-decadal record
ERCs observed across the PSA. Thus, the threat for significant
wildfires increases markedly areawide today, with increased focus
for potentially large and destructive wildfires across Southeast
New Mexico and the Guadalupe Mountains, and possibly east across
Upper Trans Pecos, and portions of the Permian Basin where winds
will be stronger. The strongest winds today will be across the
Guadalupe and Delaware Mountains where a prolonged period of gusts
to 75 mph will be possible, and across the Southeast New Mexico
Plains where gusts to 60 mph are possible.

Critical fire weather conditions may continue into tonight,
particularly across the Guadalupe and Delaware Mountains where
winds will remain strong through Wednesday morning, and possibly
across the higher elevations of the Davis Mountains where winds
will increase markedly this evening. As to be expected, recovery
tonight will be poor to fair at best, with a strong Pacific Front
expected to move through the region overnight, resulting in a
shift from westerly to northwesterly winds that will remain
elevated and gusty, persisting through the day on Wednesday.
Despite cooler temperatures, Wednesday looks to be another day of
widespread extreme fire weather conditions as subzero dewpoints
overspread the region resulting in min RHs from 2-5% for nearly
the entire area Wednesday afternoon and RFTIs ranging from 5-8
along and north of I- 10 and across the Davis Mountains. Wednesday
evening, winds will diminish, with lighter winds on Thursday
mitigating fire weather concerns for most of the area. However,
extremely dry conditions will continue, with above normal
temperatures expected Thursday through the weekend yielding the
threat for intermittent elevated and critical fire weather
conditions into early next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               94  58  77  41 /   0   0   0   0
Carlsbad                 85  46  76  39 /   0   0   0   0
Dryden                   93  61  87  50 /   0   0   0   0
Fort Stockton            91  56  78  47 /   0   0   0   0
Guadalupe Pass           76  44  67  44 /   0   0   0   0
Hobbs                    83  46  72  37 /   0   0   0   0
Marfa                    83  44  73  35 /   0   0   0   0
Midland Intl Airport     91  55  76  42 /   0   0   0   0
Odessa                   90  56  76  45 /   0   0   0   0
Wink                     89  51  78  38 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning until 10 PM CDT /9 PM MDT/ this evening for
     Andrews-Borden-Central Brewster County-Chinati Mountains-
     Chisos Basin-Crane-Davis Mountains-Davis Mountains
     Foothills-Dawson-Eastern Culberson County-Ector-Gaines-
     Glasscock-Guadalupe Mountains Above 7000 Feet-Guadalupe and
     Delaware Mountains-Howard-Loving-Lower Brewster County-
     Marfa Plateau-Martin-Midland-Mitchell-Pecos-Presidio Valley-
     Reagan-Reeves County Plains-Scurry-Terrell-Upton-Van Horn
     and Highway 54 Corridor-Ward-Winkler.

     Fire Weather Watch from Wednesday morning through Wednesday
     evening for Andrews-Borden-Central Brewster County-Chinati
     Mountains-Chisos Basin-Crane-Davis Mountains-Davis
     Mountains Foothills-Dawson-Eastern Culberson County-Ector-
     Gaines-Glasscock-Guadalupe Mountains Above 7000 Feet-
     Guadalupe and Delaware Mountains-Howard-Loving-Lower
     Brewster County-Marfa Plateau-Martin-Midland-Mitchell-Pecos-
     Presidio Valley-Reagan-Reeves County Plains-Scurry-Terrell-
     Upton-Van Horn and Highway 54 Corridor-Ward-Winkler.

     Wind Advisory until 8 PM CDT this evening for Andrews-Gaines-
     Loving-Reeves County Plains-Ward-Winkler.

     High Wind Warning until 8 PM CDT this evening for Eastern
     Culberson County.

     High Wind Warning until 1 PM CDT /noon MDT/ Wednesday for
     Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware
     Mountains.

     High Wind Warning from 7 PM this evening to 1 PM CDT Wednesday
     for Davis Mountains.

NM...Red Flag Warning until 9 PM MDT this evening for Chaves Plains-
     Eddy Plains-Lea-Sacramento Foothills and Guadalupe
     Mountains.

     Fire Weather Watch from Wednesday morning through Wednesday
     evening for Chaves Plains-Eddy Plains-Lea-Sacramento
     Foothills and Guadalupe Mountains.

     Wind Advisory until 7 PM MDT this evening for Central Lea County-
     Southern Lea County.

     High Wind Warning until 7 PM MDT this evening for Eddy County
     Plains-Northern Lea County.

     High Wind Warning until noon MDT Wednesday for Guadalupe
     Mountains of Eddy County.

&&

SHORT TERM...99
LONG TERM....99
AVIATION...10
Hazardous weather outlook, Apr 12, 3:52 AM CDT, 10 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
352 AM CDT Tue Apr 12 2022

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-130900-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
352 AM CDT Tue Apr 12 2022 /252 AM MDT Tue Apr 12 2022/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...Today and tonight.

A Red Flag Warning is in effect today for all of Southeast New
Mexico and West Texas, with widespread extreme fire weather
conditions possible.

A High Wind Warning is in effect from late this morning through
tonight for the Guadalupe and Delaware Mountains. A High Wind Warning
is also in effect from this morning through early this evening for
eastern Culberson County, the Eddy County Plains, and northern Lea
County. A High Wind Warning is in effect for the higher elevations of
the Davis Mountains tonight.

A Wind Advisory is in effect for portions of Southeast New Mexico,
the Upper Trans Pecos, and northwestern Permian Basin late this
morning through early this evening.

Blowing dust is expected across the area today, which may reduce
visibility.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional critical to extreme fire weather conditions are possible
on Wednesday, and a Fire Weather Watch is in effect for all of
Southeast New Mexico and West Texas.

High winds will continue Wednesday morning across the Guadalupe,
Delaware, and Davis Mountains, where a High Wind Warning is in
effect.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 2:22 AM CDTHigh Wind WarningMAFBrewster, Culberson, Jeff Davis, Presidio35 hr
Apr 12, 2:22 AM CDTWind AdvisoryMAFAndrews, Gaines, Loving, Reeves, Ward, Winkler18 hr
Apr 12, 3:25 AM CDTFire Weather WatchMAFAndrews, Borden, Brewster, Crane, Culberson, Dawson and 18 more11 hr

Nearby

Red Flag Warnings in Texas, 2022Red Flag Warnings in New Mexico, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.